# SDR UALA2012041302245

- Difficulty date: April 12, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 84,045 hours, 13,510 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 20414440401
- Part serial: 5
- Condition: Failed
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYSTEM FAILED AND WEAK.  REPLACED WEATHER RADAR ANTENNA DRIVE ASSY.
